# SDR SWAA2025092205131

- Difficulty date: August 16, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 55,390 hours, 29,072 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXISTING REPAIR FLOORBEAM LOCATE BS986.5, LBL 44, WL 208 IN AFT GALLEY AREA.   REPLACED FILLER ON EXISTING FLOORBEAM REPAIR IAW SRM 53-70-51-2R-6, REPAIR 6, ALTERNATIVE 4, FIGURE 205, SHEET 1.
